Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
Carlson type inequalities
Karlstad University, Faculty of Health, Science and Technology (starting 2013), Department of Mathematics and Computer Science.ORCID iD: 0000-0002-1172-0113
1998 (English)In: Journal of inequalities and applications (Print), ISSN 1025-5834, E-ISSN 1029-242X, Vol. 2, no 2, p. 121-135Article in journal (Refereed) Published
Place, publisher, year, edition, pages
1998. Vol. 2, no 2, p. 121-135
National Category
Natural Sciences
Research subject
Mathematics
Identifiers
URN: urn:nbn:se:kau:diva-30303OAI: oai:DiVA.org:kau-30303DiVA, id: diva2:667741
Available from: 2013-11-27 Created: 2013-11-27 Last updated: 2019-07-12Bibliographically approved

Open Access in DiVA

No full text in DiVA

Authority records BETA

Barza, Sorina

Search in DiVA

By author/editor
Barza, Sorina
By organisation
Department of Mathematics and Computer Science
In the same journal
Journal of inequalities and applications (Print)
Natural Sciences

Search outside of DiVA

GoogleGoogle Scholar

urn-nbn

Altmetric score

urn-nbn
Total: 201 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf